# SDR 99ZZZX2489

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Goodrich Corporation, repair station QBFR289K
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 72391451
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL AND TIRE ASSEMBLY WAS RECEIVED AT REPAIR STATION NR QBFR289K ON 6-7-99.  UPON RECEIVING INSPECTION, NOTED THE TIRE ASSEMBLY RECEIVED TIRE DAMAGE WHILE INSTALLED ON THE AFFECTED AIRCRAFT.  THE DESCRIPTION OF THE DAMAGE FOUND WAS AS FOLLOWS:  .1250 INCH DEPTH BY .1250 INCH WIDTH CUT WHICH COVERED THE ENTIRE CIRCUMFERENCE OF THE TIRE SIDEWALL AND TIRE RETREAD CAP MATING AREA.
